# SDR ASAA2019100733941

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 49,008 hours, 14,636 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 1016250400289
- Condition: Intermittent
- Location: Apu
- Part time: 9,497 hours, 16,970 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "FAULT" LIGHT WHEN ATTEMPTED TO START APU AFTER LANDING. GROUNDED - YES. FOUND "NO FLAME SHUTDOWN" FAULT. ACCOMPLISHED B737-800 FIM 49-40 TASK 802. ACCOMPLISHED 2 SUCCESSFUL STARTS, NO FAULTS FOUND. REMOVED AND REPLACED APU EXCITER ASSY AND IGNITER PLUG, PER B737-800 AMM 49-41-31 AND AMM 49-41-51. OPS TEST NORMAL.
